MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH18; SILICONE CATHETER

COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH18; SILICONE CATHETER
Model Number AA64181002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found one similar complaint on this lot.The product final aa64181002 folysil overguide 5/15ml ch18 lot 6328227 for 945ea has been manufactured in june 2018 and the expiry date is june 2023.Checking the quality databases revealed no anomaly in connection with the described defect.The sample returned was put in a simulation bath from february 12th until february 26th - the result of the test shows a balloon conform.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.No other corrective action will be implemented as the specific trend for balloon deflating and this product family has an average which is considered acceptable as per the threshold.
 
Event or Problem Description
According to the available information, when refilling the balloon, the balloon burst, the red valve is leaking.

Brand Name
FOLYSIL OVERGUIDE 5/15ML CH18
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8382026
Report Number9610711-2019-00011
Device Sequence Number1104651
Product Code EZL
UDI-Device Identifier03600040130087
UDI-Public03600040130087
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64181002
Device Catalogue NumberAA6418
Device Lot Number6328227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;